Feng-Liu Type Fixed Point Theorems for w-Distance Spaces and Applications

Hemant Kumar Nashine, Rajendra Pant

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this article, we study Feng-Liu [Fixed point theorems for multi-valued contractive mappings and multi-valued Caristi type mappings, J. Math. Anal. Appl. 317 (2006), 103–112.] type fixed point theorems and present some new results for multi-valued mappings in metric spaces using the concept of ω-distance. We also discuss, some non-trivial examples to illustrate facts. Finally, we present applications of our results to integral inclusions and non-linear matrix equations. An example is given, together with convergence and error analysis, as well as average CPU time analysis and visualization of solution in surface plot.

Original languageEnglish
Pages (from-to)3899-3917
Number of pages19
Issue number11
Publication statusPublished - 2022
Externally publishedYes


  • Fixed point
  • metric space
  • multi-valued mapping
  • w-distance spaces

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Feng-Liu Type Fixed Point Theorems for w-Distance Spaces and Applications'. Together they form a unique fingerprint.

Cite this